# SDR UPS98826484

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143971N
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INBD LONGERON TO BULKHEAD FITTING IS CRACKED F/S 70 L-31R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21.
